# SDR SWAA2022022522501

- Difficulty date: November 29, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LT WING PANEL SUPPORT BRACKET CRACKED BELOW INBD FWD CORNER OF 551AT [MARKED]. / REMOVED AND REPLACED CLIP IAW SRM 51-40-02.
